# SDR WX0A2015112473007

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,969 hours, 42,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHTS AT AFT F/A STA INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES IAW AMM 33-53-00, OPS CK GOOD.
